# SDR IPXA10563529

- Difficulty date: October 6, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 900-1005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FRETTING DAMAGE ON FLOOR STRUCTURE COMMON TO FLOORBOARD ATTACHMENT HOLES BS 900 THROUGH 1005 LBL 23, WL 208.  REPAIRED LONGITUDINAL BEAM IAW ER 10-05116 AND EO B757-5310-40439-A.
